# SDR SWIA202405080328

- Difficulty date: March 28, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 37,746 hours, 25,919 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: T/R Transcowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF Z-STIFFENER ON R/H LWR TRANSCOWL ON JOB HN00146597 CAMP #27972675, FOUND CRACKS IN THE INNER PERFORATED SKIN AROUND 2 EA FASTENER HOLES COMMON TO THE Z-STIFFENER. (C-CHECK RO 5/6/24)CUT OUT DAMAGED INNER PERFORATED SKIN ON R/H LWR TRANSCOWL AND INSTALLED FABRICATED REPAIR PARTS AND PREVIOUSLY REMOVED Z-STIFFENER REF MHIRJ REO #690-54-21-490 REV (--) 2024-04-05 STEPS 1-16. COMPLIED WITH SKY CARD #51-900-1002-SKY.
